, Volume 10, Issue 2, pp 53-66

Stochastic games

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Stochastic Games have a value.

This work was initiated during an informal workshop at CORE on repeated games in the Winter of 78–79. Helpful comments and stimulus from the participants, especially S. Sorin and S. Zamir, is gratefully acknowledged. The work was continued in the Summer of 1979, first in Stanford, during the IMSSS Seminar, next at the Institute of Adcanved Studies, at the Hebrew University of Jerusalem. Finally, a first draft could be put together during a visit of A. Neyman to the Mathematics Department at the Universite Catholique de Louvain, and appeared as CORE DP 8001. The considerable extension and simplification we present here was carried out at the Institue for Advanced Studies in Jerusalem.
The second author's research was also supported throughout by National Science Foundation Grant MCS-79-06634 at U.C. Berkeley. Support from all those institutions is gratefully acknowledged.